# SDR DALA2015111606974

- Difficulty date: November 15, 2015
- Submitted: November 16, 2015
- Operation: Air carrier
- Aircraft: N907DL
- Make and model: Doug MD-88
- Aircraft serial: 49538
- Aircraft time: 74,413 hours, 57,021 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Damaged
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NICKS ON LOWER PREVIOUS REPAIR DOUBLER ON INBD VANE OF INBD FLAP AT RT WING.  INBD VANE OF INBD FLAP WAS REPAIRED IAW SRM 57-03, D PAR II.
